# SDR SWAA2022050996551

- Difficulty date: April 21, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 45,530 hours, 27,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY VERTICAL WEB JUST BELOW TENSION STRAP AT RBL 20 BS 787+8. / [01] UPON FURTHER INVESTIGATION CORROSION FOUND ONLY ON NUT PLATE STRIP COMMON TO VERTICAL WEB UPPER FLANGE JUST BELOW TENSION STRAP AT RBL 20 BS 787+8; NO ALLOWABLE LIMITS ENTRY IN SRM; PART IS REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02;[02] REMOVED NUT PLATE STRIP AT DISCREPANCY AREA IAW SRM 51-40-02.;[03] VERIFIED CORRECTIVE ACTION #1.;[04] FABRICATED NEW STRAP; MATERIAL USED: 7075T6; LOT: 1463598-1; IAW SRM 51-40-05 AND DWG 146A8128;[05] VERIFIED APPLICABILITY BY SRM NO ALLOWABLE DAMAGE; PART IS REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02;[06] VERIFIED STRAP FABRICATED PER CORRECTIVE ACTION ITEM 4.;[07] VERIFIED APPLICABILITY OF REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02 FOR THIS REPAIR.;[08] OK TO INSTALL NEW TENSION STRAP ON AFT CARGO BAY AT RBL20 BS. 787+8; ITM HFAB53-SP-011 LOT 1489657-1;[09] VERIFIED CORRECTIVE ACTION 8; OK TO INSTALL.;[10] INSTALLED NEW TENSION STRAP ON AFT CARGO BAY AT RBL20 BS. 787+8; ITM HFAB53-SP-011 LOT 1489657-1 IAW SRM 51-40-02-0G-0 ; AND DWG 146A8340;[11] VERIFIED CORRECTIVE ACTION 10.;[12] ADDED WL; ITEM 13 IN MEASUREMENTS
